MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 20F; FEEDING DEVICE

C.R. BARD, INC. (BASD) -3006260740 BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 20F; FEEDING DEVICE
Model Number 000720
Medical Device Problem Codes Disconnection (1171); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that some time post feeding device placement, the device allegedly torn.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the sample was not returned for evaluation.One electronic photo was provided for review.Tear in the balloon/internal bolster can be seen in the provided photo.Therefore, the investigation is confirmed for the reported material torn and the investigation is inconclusive for the reported disconnection issue as the exact circumstances at the time of the reported event are unknown.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b5, g3, h6(device, method) h11: h6(result, conclusion) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that some time post feeding device placement, the device allegedly torn.It was further reported that device allegedly came out.The procedure was completed using another device.There was no reported patient injury.

Brand Name
BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 20F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12114743
Report Number3006260740-2021-02589
Device Sequence Number3428072
Product Code KNT
UDI-Device Identifier00801741037153
UDI-Public(01)00801741037153
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000720
Device Catalogue Number000720
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date07/05/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;